# SDR SWAA2025051956159

- Difficulty date: April 5, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 500D BODY FAIRING BETWEEN S-18L TO S-20L AT LOWER FUSELAGE 2025-242251<[01] REPLACED NEW ANGLE LOCATED BS 500D BODY FAIRING BETWEEN S-18L TO S-20L AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02-0G-0 AND DWG 116A3110 SHEET 5 REV B; DWG 116A3010 SHEET 37 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW
